IJPAM: Volume 51, No. 1 (2009)

ON A CLASS OF NONLINEAR DIFFERENTIAL
SYSTEMS IN HILBERT SPACES

Rodica Luca
Department of Mathematics
``Gh. Asachi" Technical University
11, Blvd. Carol I, Iai, 700506, ROMANIA
e-mail: [email protected]


Abstract.The existence, uniqueness and asymptotic behaviour of the strong and weak solutions to a nonlinear differential system are investigated in a real Hilbert space. This problem can be considered as a semi-discretization of some nonlinear hyperbolic boundary value problems, which have applications in integrated circuits modelling.

Received: January 22, 2009

AMS Subject Classification: 34G20, 39A10, 47H05, 35L50

Key Words and Phrases: differential system, boundary condition, maximal monotone operator, Cauchy problem, strong solution, weak solution

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 1